# SDR MASA200700789

- Difficulty date: November 10, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 14,099 hours, 13,314 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7376 ORD - SPOILER AND SPOILERON FAULT.  PERFORMED RESET OF SYSTEM, OPS CHECK GOOD.
